# SDR CALA2025052805025

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 32,417 hours, 11,865 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L GIRT BAR COLLAR LOOSE PERFORM INSPECTION OF THE 2L GIRT BAR COLLAR AND DOOR MOUNTED ESCAPED SYSTEM IRW AMM 25-66-01-200-802. NO DEFECTS NOTED AT THIS TIME. AC OK TO CONTINUE
